# SDR UALA2013022501105

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RBL 48, BS 1681 TO BS 1710 PRESSURE DECK.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AT RBL 48, BS 1681 TO BS 1710 PRESSURE DECK IAW B757-200 SRM 51-10-02 PAR 15, FIG 1.  ORIGINAL MATERIAL THICKNESS IS.071, MATERIAL REMOVED AT DEEPEST LOCATION IS .023, MATERIAL REMAINING IS .048 AND IS OUT OF LIMITS IAW B757-200 SRM 53-60-51, PAR 4, FIG 101.  REPAIRED BLENDED AREA IAW ECRA 5330-04259.
